| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "ecg disabled" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and review of the device logs showed messages indicating the customer's report.The device was put through extensive testing including bench handling, power cycling, multiple 30j tests, and ecg functionality stress testing without duplicating the report.The analog board was scrapped and replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.